Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 303

A mixed discontinuous finite element method for folded Naghdi’s shell in Cartesian coordinates
S. Nicaise and I. Merabet.
Math. Comp. 86 (2017), 1-47
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557792
The $W^{1}_{p}$ stability of the Ritz projection on graded meshes
Hengguang Li.
Math. Comp. 86 (2017), 49-74
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557793
A stabilized nonconforming finite element method for the elliptic Cauchy problem
Erik Burman.
Math. Comp. 86 (2017), 75-96
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557794
Numerical hypocoercivity for the Kolmogorov equation
Alessio Porretta and Enrique Zuazua.
Math. Comp. 86 (2017), 97-119
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557795
$L^{2}$ stable discontinuous Galerkin methods for one-dimensional two-way wave equations
Yingda Cheng, Ching-Shan Chou, Fengyan Li and Yulong Xing.
Math. Comp. 86 (2017), 121-155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557796
Convergence of finite volume schemes for the coupling between the inviscid Burgers equation and a particle
Nina Aguillon, Frédéric Lagoutière and Nicolas Seguin.
Math. Comp. 86 (2017), 157-196
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557797
A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases
Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward.
Math. Comp. 86 (2017), 197-231
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557798
Discrete analysis of domain decomposition approaches for mesh generation via the equidistribution principle
Ronald D. Haynes and Felix Kwok.
Math. Comp. 86 (2017), 233-273
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557799
A solution to the energy minimization problem constrained by a density function
Kanya Ishizaka.
Math. Comp. 86 (2017), 275-314
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557800
A sequential updating scheme of the Lagrange multiplier for separable convex programming
Yu-Hong Dai, Deren Han, Xiaoming Yuan and Wenxing Zhang.
Math. Comp. 86 (2017), 315-343
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557801
The modified composite Gauss type rules for singular integrals using Puiseux expansions
Tongke Wang, Zhifang Liu and Zhiyue Zhang.
Math. Comp. 86 (2017), 345-373
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557802
A global approach to the refinement of manifold data
Nira Dyn and Nir Sharon.
Math. Comp. 86 (2017), 375-395
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557803
Some mathematical remarks on the polynomial selection in NFS
Razvan Barbulescu and Armand Lachand.
Math. Comp. 86 (2017), 397-418
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557804
On computations with dessins d’enfants
Ali Kamalinejad and Mehrdad Shahshahani.
Math. Comp. 86 (2017), 419-436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557805
Functions and differentials on the non-split Cartan modular curve of level 11
Julio Fernández and Josep González.
Math. Comp. 86 (2017), 437-454
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557806
How to compute the Stanley depth of a module
Bogdan Ichim, Lukas Katthän and Julio José Moyano-Fernández.
Math. Comp. 86 (2017), 455-472
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557807
Planar linkages following a prescribed motion
Matteo Gallet, Christoph Koutschan, Zijia Li, Georg Regensburger, Josef Schicho and Nelly Villamizar.
Math. Comp. 86 (2017), 473-506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557808
American Mathematical Society